Stopped Invisalign mid treatment (about three years ago)...

I stopped using my Invisalign trays about halfway through my one year treatment. I don't know what I was forward three years, my teeth seem worse off than before, plus I'm having constant headaches that seem to be associated with my teeth. Is this because I shifted the teeth with Invisalign and now they're all out of whack?

Doctor Answers 2

Schedule an evaluation

Go back to your dentist or orthodontist and get their professional evaluation and recommendation.  It may be possible that they can have new aligners made at a reduced cost to them and may not have to charge you as much as the first time.  The only way to know is to go!  It sounds like you need help.

Incomplete treatment can have bad side effects

Most of the time, the scenario you describe results in a "non event". Nothing happens. But in some cases the result is worse than when started. It is best to start treatment again, but it may be more complicated/time consuming/expensive than before. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.